Loading, please wait...

Sudafed PE Day + Night Maximum Strength Sinus Decongestant Tablets - 20ct

About this item

At a glance

HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • Sudafed PE Sinus Congestion Day + Night Maximum Strength Tablets for powerful symptom relief
  • Multi-pack contains 12 Daytime and 8 Nighttime tablets for relief during the day & while you sleep
  • The maximum strength medicine helps to temporarily alleviate sinus pressure and sinus congestion
  • Relieves nasal congestion due to the common cold, hay fever, or upper respiratory allergies
  • Nighttime tablets help relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose

Specifications

Suggested Age: 12 Years and Up

Health Facts: Contains Diphenhydramine HCl, Contains Antihistamine, Contains Phenylephrine HCI

Active Ingredient Strength Value: 10 Milligrams

Product Warning: Consult a doctor if you have diabetes, consult a doctor if you have high blood pressure, consult a doctor if you have urination issues, consult a doctor if you have thyroid disease

Product Form: Tablet

Primary Active Ingredient: Phenylephrine

Safety and Security Features: Child-Resistant Packaging

TCIN: 52457041
UPC: 300450113214
Item Number (DPCI): 094-03-0664
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant medicine also contains 25 mg of the antihistamine diphenhydramine HCl per tablet, which works to temporarily relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose to help you sleep at night. This maximum strength medicine can be used by adults and children 12 years and older for powerful sinus pressure and congestion relief.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Shipping details

Estimated ship dimensions: 4.47 inches length x 2.95 inches width x 0.94 inches height
Estimated ship weight: 0.04 pounds
This item cannot be shipped to the following locations: American Samoa (see also separate entry under AS), Northern Mariana Islands, Guam (see also separate entry under GU), Virgin Islands, U.S., APO/FPO, United States Minor Outlying Islands

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the in-store purchase, ship date or online order pickup. See return policy for details.
See the return policy for complete information.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.1 out of 5 stars with 115 reviews
66% would recommend
6 recommendations
quality: 3.75 out of 5
value: 5 out of 5
effectiveness: 3 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.